# SDR 04FDEA02972

- Difficulty date: October 22, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 43,814 hours, 6,470 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE STRINGER AT STA XORS 799 FOUND CRACKED.  RIGHT HAND WING LEADING EDGE STRINGER AT STA XORS 799 CRACKED.  REPAIR CARRIED OUT AS PER SRM 57-10-00 FIG 18, VOLUME I.
